Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Low Vitamin D. Taking osnate, stopped due to gastric problems. History of diabetes. Alternate medication?

Hello I hope you are doing good. I am a 59 year old female, and a diabetic. I recieved my lab report for vitamin D today and its quite low at 7.55 ng/ml. I have started taking Osnate but I also have gastric problem and I am finding it hard take it again. Could you suggest an alternate and some food supplements? Many thanks for your response. I have reviewed my query and below is my email address. YYYY@YYYY
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  571
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

Low levels of Vitamin D in post menopausal states can be a difficult thing to deal with and I am hoping that you will get better with time. I would also suggest that you take yourself to a gynecologist who might be able to check you out for further conditions and make sure everything is okay from that perspective. I hope this relieved your anxiety.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor